# SDR WX0A2014112472279

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 65,297 hours, 41,944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 1001191
- Part serial: 1445
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER FLASHLIGHT INOPERATIVE.  R & R L1 DOOR EMER FLASHLIGHT IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
